MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 4.0MM TI CERV SELF-RETAIN SCR SLF-TPNG/VARIABLE ANGLE 20MM; APPLIANCE,FIXATION,SPINAL INTERVERTEBRAL BODY

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 4.0MM TI CERV SELF-RETAIN SCR SLF-TPNG/VARIABLE ANGLE 20MM; APPLIANCE,FIXATION,SPINAL INTERVERTEBRAL BODY
Model Number 04.613.620
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Code Dysphagia/ Odynophagia (1815)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device was not explanted.Complainant part is not expected to be returned for manufacturer review/investigation.Without a lot number the device history records review could not be completed.The investigation could not be completed; no conclusion could be drawn, as no product was received.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was report that the patient had original surgery on (b)(6) 2018 for treatment of an anterior cervical discectomy fusion at c5-c7 disc levels due to degenerative disc disease.Patient was implanted with one (1) unknown vectra plate and six (6) vectra 20mm self-tapping screws.Post-operatively, within 2 weeks of implantation, patient presented with one (1) of the screws backing out at the patients left side c5 disc level.Presently, patient has difficulty swallowing.No revision surgery has been scheduled at this time.Sales consultant has no more information to report on this event.Concomitant devices reported: 4.0mm ti cervical self retaining/ self tapping /variable angle screw (part 04.613.620, lot number unknown, quantity 5), vectra plate part number unknown, lot number unknown, quantity 1).This report is for one (1) 4.0mm cervical self retaining screw.This is report 1 of 1 for (b)(4).

Brand Name
4.0MM TI CERV SELF-RETAIN SCR SLF-TPNG/VARIABLE ANGLE 20MM
Common Device Name
APPLIANCE,FIXATION,SPINAL INTERVERTEBRAL BODY
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key7390937
Report Number2939274-2018-51384
Device Sequence Number70155
Product Code HWC
UDI-Device Identifier10705034737850
UDI-Public(01)10705034737850(10)LOTUNKNOWN
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K071667
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial
Report Date (Section B) 03/05/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number04.613.620
Device Catalogue Number04.613.620
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/05/2018
Initial Report FDA Received Date04/02/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Weight100